Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Multiple images and local times of measurable functions

Author: Simeon M. Berman
Journal: Proc. Amer. Math. Soc. 97 (1986), 328-330
MSC: Primary 60J55; Secondary 60G17
MathSciNet review: 835892
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x(t)$, $ 0 \leq t \leq 1$, be a real-valued measurable function having a local time $ {\alpha _{[0,t]}}(x)$ which is continuous in $ t$, for almost all $ x$. Then, for every integer $ m \geq 2$, and every nonempty open subinterval $ J \subset [0,1]$, there exist $ m$ disjoint subintervals $ {I_1}, \ldots ,{I_m} \subset J$ such that the intersection of the images of $ {I_1}, \ldots ,{I_m}$ under the mapping $ t \to x(t)$ has positive Lebesgue measure. The result applies to a large class of sample functions of stochastic processes, and also to multidimensional $ t$ and $ x( \cdot )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J55, 60G17

Retrieve articles in all journals with MSC: 60J55, 60G17

Additional Information

Keywords: Multiple image, local time
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society